Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 59, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at May 14, 2015, 2:23 PM CDT for Bay County, Washington County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2015, 2:23 PM CDT (19:23 UTC)
- Expired
- May 14, 2015, 2:48 PM CDT
- In force
- 25 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Bay County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 36 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 223 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1223 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
871 WUUS52 KTAE 141923 SVRTAE FLC005-133-142000- /O.NEW.KTAE.SV.W.0059.150514T1923Z-150514T2000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 223 PM CDT THU MAY 14 2015 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA... NORTHEASTERN BAY COUNTY IN THE PANHANDLE OF FLORIDA... * UNTIL 300 PM CDT * AT 222 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTHEAST OF VERNON. THIS STORM WAS NEARLY STATIONARY. * LOCATIONS IMPACTED INCLUDE... GAINER SPRING...PORTER LAKE...SINGER ROAD...GREENHEAD AND RIVERSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL THIS STORM PASSES. && LAT...LON 3060 8551 3043 8543 3038 8563 3054 8570 TIME...MOT...LOC 1922Z 333DEG 3KT 3049 8557 $$ 15-HARRIGAN
1 follow-up statement
953
WWUS52 KTAE 141948
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
248 PM CDT THU MAY 14 2015
FLC005-133-141958-
/O.CAN.KTAE.SV.W.0059.000000T0000Z-150514T2000Z/
WASHINGTON FL-BAY FL-
248 PM CDT THU MAY 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON AND
NORTHEASTERN BAY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3060 8551 3043 8543 3038 8563 3054 8570
TIME...MOT...LOC 1946Z 333DEG 3KT 3047 8556
$$
15-HARRIGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 8:47 AM CDT, 5 hours 36 minutes earlier.
Area forecast discussion, May 14, 8:47 AM CDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 947 AM EDT THU MAY 14 2015 .NEAR TERM [THROUGH TODAY]... ONLY MADE MINOR CHANGES TO THE TIMING OF CONVECTIVE DEVELOPMENT TODAY...AND RAISED THE POP SLIGHTLY IN SOME AREAS JUST INLAND FROM THE COAST. 12Z TLH SOUNDING INDICATED A MORE MOIST AND SLIGHTLY MORE UNSTABLE SOUNDING THAN 24 HOURS AGO /PRECIPITABLE WATER JUST OVER 1.5 INCHES AND MUCAPE JUST OVER 600 J/KG/ WITH A NICE CONSISTENT SOUTHEAST LOW LEVEL WIND REGIME THAT WILL ASSIST WITH MAINTAINING LOW LEVEL MOISTURE AND PRODUCING A MORE ACTIVE SEABREEZE REGIME. THE CONVECTIVE TEMPERATURE IS ALSO LOWER AT 86 DEGREES...SO ISOLATED TO SCATTERED SHOWERS AND SOME THUNDERSTORMS SHOULD DEVELOP BY AROUND MIDDAY WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING THROUGH THE AFTERNOON. AS MENTIONED IN THE PREVIOUS NEAR TERM DISCUSSION...THE MAIN CONCERN IS LOCALLY VERY HEAVY RAINFALL THIS AFTERNOON. && .PREV DISCUSSION [431 AM EDT]... .NEAR TERM [THROUGH TODAY]... ALTHOUGH THE 00Z TALLAHASSEE SOUNDING ONLY HAD A PRECIPITABLE WATER VALUE OF 1.37 INCHES, THAT IS IN THE PROCESS OF CHANGING AS MOISTURE ADVECTION SHOULD CAUSE PWATS TO INCREASE TO AROUND 1.8 INCHES BY THIS AFTERNOON. THOSE VALUES ARE 1 TO 2 STANDARD DEVIATIONS ABOVE NORMAL. BOTH GLOBAL AND HI-RES MODELS ARE IN EXCELLENT AGREEMENT IN DEVELOPING NUMEROUS SHOWERS AND THUNDERSTORMS TODAY IN THIS MOIST ENVIRONMENT. MOST MODELS INITIATE CONVECTION FIRST NEAR A SURFACE TROUGH OR WEAK SURFACE FRONT IN THE FLORIDA PANHANDLE, BEFORE SLOWLY SPREADING ACTIVITY NORTH AND EAST. THE GREATEST RAIN CHANCES ARE EXPECTED TO BE MORE THAN 20 MILES INLAND, AND GENERALLY OVER THE WESTERN TWO-THIRDS OF THE AREA - PARTICULARLY FOCUSED ON THE TRI- STATE BORDER REGION AROUND LAKE SEMINOLE TO NEAR DOTHAN. POPS WERE INCREASED TO 60-80 PERCENT IN INLAND AREAS THIS AFTERNOON. WE KEPT THE WARMEST HIGH TEMPERATURES (NEAR 90) IN FAR SOUTH-CENTRAL GEORGIA AND THE EASTERN FLORIDA BIG BEND, WHERE THE ONSET OF CONVECTION MAY BE LATER IN THE AFTERNOON. TO THE WEST, HIGHS SHOULD BE IN THE MID- 80S IN MOST LOCATIONS. THE PRIMARY CONCERN ASSOCIATED WITH THE CONVECTION TODAY WILL BE HEAVY RAINFALL. MODELS ARE IN GOOD AGREEMENT IN INDICATING MEAN WINDS BELOW 20,000 FT OF ONLY 5-10 KNOTS. SLOW STORM MOTIONS ARE EXPECTED, AND THE COMBINATION OF DRIFTING STORMS AND BACKBUILDING ALONG MESOSCALE BOUNDARIES AND OUTFLOWS COULD PRODUCE LOCALLY HEAVY RAINFALL. MANY OF THE CONVECTION-ALLOWING MODELS INDICATE RAIN RATES AS HIGH AS 2-3"/HR, WITH 6-HOUR TOTALS AS HIGH AS 5" OR SO IN ISOLATED INSTANCES. THIS SEEMS PLAUSIBLE WITH ABOVE NORMAL PWATS, VERY SLOW STORM MOTIONS, AND WIDESPREAD COVERAGE EXPECTED. FLASH FLOODING WILL BE POSSIBLE, ALTHOUGH THE RECENT STRETCH OF RELATIVELY DRY WEATHER MAY KEEP THE THREAT MORE ISOLATED TODAY. THEREFORE, WE HAVE OPTED NOT TO ISSUE A FLASH FLOOD WATCH AT THE MOMENT, BUT HAVE INCLUDED HEAVY RAIN WORDING IN THE FORECAST. .SHORT TERM [TONIGHT THROUGH SATURDAY]... EASTERLY/SOUTHEASTERLY FLOW WILL PUMP PLENTY OF MOISTURE INTO THE LOWER LEVELS AS HIGH PRESSURE REMAINS OFF OF THE EAST COAST. A RIDGE WILL REMAIN OVER THE SOUTHEAST IN THE UPPER LEVELS. HOWEVER, OVERNIGHT THURSDAY A MINOR SHORTWAVE TROUGH WILL MOVE THROUGH NORTHERN AL/GA. THIS WILL ENHANCE RAIN CHANCES PARTICULARLY FOR THE NORTHERN HALF OF THE REGION. EXPECT SHOWERS AND THUNDERSTORMS TO FORM FRIDAY AND SATURDAY AFTERNOONS DUE TO DAYTIME HEATING AND SEABREEZE INTERACTIONS. LOWS ON FRIDAY AND SATURDAY MORNINGS WILL BE IN THE UPPER 60S TO LOWER 70S. HIGHS ON FRIDAY AND SATURDAY AFTERNOONS WILL BE IN THE 80S. .LONG TERM [SATURDAY NIGHT THROUGH THURSDAY]... AN UPPER LEVEL RIDGE WILL REMAIN OVER THE SOUTHEAST. AT THE SFC, HIGH PRESSURE OVER THE ATLANTIC WILL BE THE PROMINENT FEATURE. SOUTHERLY FLOW WILL BRING ABUNDANT MOISTURE TO THE REGION. THERE WILL BE A CHANCE FOR AFTERNOON SHOWERS AND THUNDERSTORMS DUE TO SEABREEZE INTERACTIONS AND DAYTIME SFC HEATING. THIS ACTIVITY SHOULD BE FAIRLY ISOLATED. MONDAY NIGHT, A LOW WILL DEVELOP OVER THE SOUTHEAST BRINGING INCREASED CLOUD COVER. HOWEVER, MOST OF THE RAIN IS FORECAST TO STAY WELL TO THE EAST AND NORTHEAST. EXPECT LOWS NEAR 70 AND HIGHS IN THE MID TO UPPER 80S. .AVIATION... [THROUGH 06Z FRIDAY] SOME PATCHY FOG WILL BE POSSIBLE THIS MORNING, AND HAS ALREADY BEEN REPORTED AT ECP AND VLD AS OF 07Z. VISIBILITY COULD BE REDUCED TO IFR LEVELS. THE FOG THAT DOES DEVELOP SHOULD QUICKLY DISSIPATE BY AROUND 13-14Z, FOLLOWED SOON THEREAFTER BY NUMEROUS SHOWERS AND THUNDERSTORMS. MOST OF THE TERMINALS SHOULD BE AFFECTED AT SOME POINT IN THE AFTERNOON OR EVENING. EVEN IF INDIVIDUAL TERMINALS ARE NOT BEING AFFECTED AT A GIVEN TIME, THERE MAY BE OTHER STORMS NEARBY FOR EXTENDED PERIODS OF TIME. HEAVY RAIN, POSSIBLY REDUCING VISIBILITY TO IFR LEVELS, AND GUSTY WINDS WILL BE A THREAT WITH ANY STORMS TODAY. STORMS SHOULD BEGIN TO DIMINISH IN COVERAGE IN THE 00-03Z TIMEFRAME THIS EVENING. .MARINE... LIGHT SOUTHEASTERLY WINDS WILL INCREASE TO CAUTIONARY LEVELS OVERNIGHT. FRIDAY MORNING...WINDS WILL REMAIN AROUND 15 KNOTS AND DECREASE BY SUNDAY MORNING. ADVISORY CONDITIONS ARE NOT EXPECTED. .FIRE WEATHER... INCREASING MOISTURE AND RAIN CHANCES WILL PRECLUDE ANY RISK OF RED FLAG CONDITIONS FOR AT LEAST THE NEXT SEVERAL DAYS. .HYDROLOGY... THERE WILL BE THE POTENTIAL FOR LOCALLY HEAVY RAINFALL, PARTICULARLY TODAY, BUT POSSIBLY INTO THE WEEKEND AS WELL AS WEAK WINDS ALOFT (CREATING SLOW STORM MOTIONS) AND ABOVE NORMAL ATMOSPHERIC MOISTURE LEVELS LINGER ACROSS THE AREA. ISOLATED FLASH FLOODING WILL BE A POSSIBILITY. RAINFALL TOTALS THROUGH SATURDAY SHOULD AVERAGE AROUND 0.7 TO 1.3 INCHES, HOWEVER LOCALIZED AREAS COULD SEE SIGNIFICANTLY MORE THAN THAT. THESE AVERAGE RAINFALL AMOUNTS WILL LIKELY NOT BE SUFFICIENT TO PRODUCE MAINSTEM RIVER FLOODING ON A WIDESPREAD BASIS, BUT SOME CREEKS AND RIVERS SITUATED IN SMALLER DRAINAGE BASINS COULD EXPERIENCE SOME FLOODING IF THEY RECEIVE THE HEAVIER RAINS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 90 73 85 71 86 / 60 40 50 30 40 PANAMA CITY 84 72 81 73 82 / 40 30 50 40 40 DOTHAN 88 68 83 68 84 / 80 40 60 40 50 ALBANY 88 69 82 67 86 / 70 40 60 30 50 VALDOSTA 90 68 85 67 86 / 60 30 40 30 40 CROSS CITY 92 69 87 68 87 / 50 30 40 30 40 APALACHICOLA 83 75 82 74 82 / 30 20 40 40 40 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AL...NONE. GM...NONE. && NEAR TERM...TD/LAMERS SHORT TERM...MCDERMOTT LONG TERM...MCDERMOTT AVIATION...LAMERS MARINE...MCDERMOTT FIRE WEATHER...LAMERS HYDROLOGY...LAMERS
In the hours before
Special weather statement, May 14, 12:12 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 112 PM EDT THU MAY 14 2015 FLZ011-013-016-026-141745- GADSDEN FL-JACKSON FL-CALHOUN FL-LIBERTY FL- 112 PM EDT THU MAY 14 2015 ...SIGNIFICANT WEATHER ADVISORY IN EFFECT THROUGH 145 PM EDT FOR GADSDEN...JACKSON...CALHOUND AND LIBERTY COUNTIES... AT 109 PM EDT /1209 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF CHATTAHOOCHEE...OR 12 MILES NORTHEAST OF BLOUNTSTOWN. THIS STORM WAS MOVING NORTHEAST AT 5 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROY...ROCK BLUFF AND TORREYA STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3065 8497 3062 8483 3052 8491 3054 8501 TIME...MOT...LOC 1709Z 213DEG 4KT 3058 8494 TD
Special weather statement, May 14, 12:52 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
152 PM EDT THU MAY 14 2015
FLZ011-013-016-026-GAZ155-156-141815-
GADSDEN FL-JACKSON FL-JACKSON FL-CALHOUN FL-LIBERTY FL-DECATUR GA-
SEMINOLE GA-SEMINOLE GA-DECATUR GA-
152 PM EDT THU MAY 14 2015
...SIGNIFICANT WEATHER ADVISORY IN EFFECT UNTIL 215 PM EDT ACROSS
GADSEN...JACKSON...CALHOUN...LIBERTY...DECATUR AND SEMINOLE
COUNTIES...
AT 151 PM EDT /1251 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
NEAR CHATTAHOOCHEE TO 7 MILES SOUTHEAST OF BLOUNTSTOWN...AND MOVING
NORTH AT 10 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BAINBRIDGE...GREENSBORO...CHATTAHOOCHEE...WEST BAINBRIDGE...ORANGE...
SNEADS...BRISTOL...ATTAPULGUS...CLIMAX...BRINSON...ROCK BLUFF...
VADA...WOODS...RIVER JUNCTION...HARDIN HEIGHTS...LYNN...AMSTERDAM...
RED HILL...SYCAMORE AND JUNIPER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3108 8438 3069 8438 3070 8469 3023 8488
3022 8508 3076 8488 3078 8481 3080 8480
3080 8479 3081 8479 3084 8477 3088 8477
3089 8476 3104 8475 3105 8473 3107 8473
3107 8465 3108 8464
TIME...MOT...LOC 1751Z 194DEG 10KT 3071 8481 3034 8498
TDSpecial weather statement, May 14, 1:21 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 221 PM EDT THU MAY 14 2015 FLZ011-013-026-141900- JACKSON FL-CALHOUN FL-LIBERTY FL- 221 PM EDT THU MAY 14 2015 ...SIGNIFICANT WEATHER ADVISORY ISSUED UNTIL 300 PM EDT ACROSS JACKSON...CALHOUN AND LIBERTY COUNTIES... AT 220 PM EDT /120 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BLOUNTSTOWN...MOVING NORTH AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BLOUNTSTOWN...ALTHA...HUGH CREEK...WHITE POND...UNION CITY...RED OAK...OCHEESEE...CHASON...DURHAM...NETTLE RIDGE...CLARKSVILLE... BLOUNTSTOWN AIRPORT...SINK CREEK...HENDERSON MILL...ALLIANCE... SELMAN...MACEDONIA...FRINK...CHIPOLA AND SHARPSTOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3067 8526 3064 8496 3032 8505 3032 8526 TIME...MOT...LOC 1820Z 178DEG 13KT 3040 8516 TD
Special weather statement, May 14, 1:36 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 236 PM EDT THU MAY 14 2015 FLZ016-017-141915- GADSDEN FL-LEON FL- 236 PM EDT THU MAY 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GADSDEN AND CENTRAL LEON COUNTIES UNTIL 315 PM EDT... AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MIDWAY...MOVING NORTHWEST AT 5 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HAVANA...MIDWAY...TALLAHASSEE...INNOVATION PARK...TALLAHASSEE COML AIRPORT...TALLAHASSEE MALL...SCOTLAND...LEVY PARK...GIBSON...MISSION SAN LUIS...TALLAHASSEE COMM COLLEGE...TALLAHASSEE REGIONAL A/P...LAKE BRADFORD AND ANDREW. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3047 8428 3036 8437 3045 8456 3064 8443 TIME...MOT...LOC 1836Z 129DEG 6KT 3044 8438 TD
Special weather statement, May 14, 1:55 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 255 PM EDT THU MAY 14 2015 FLZ016-017-141945- GADSDEN FL-LEON FL- 255 PM EDT THU MAY 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GADSDEN AND SOUTH CENTRAL LEON COUNTIES UNTIL 345 PM EDT... AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TALLAHASSEE...MOVING NORTHWEST AT 15 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MIDWAY...TALLAHASSEE...FLORIDA A AND M...INNOVATION PARK...STATE CAPITAL COMPLEX...EIGHT MILE POND...BELAIR...TALLAHASSEE MALL...LEON COUNTY CIVIC CENTER...MISSION SAN LUIS...WINTHROP PARK...LAKE BRADFORD...ANDREW...LUTTERLOH...LAKE ELLA...LAKE MUNSON...DOAK CAMPBELL STADIUM...KLEMAN PLAZA...FLORIDA STATE UNIVERSITY AND TALLAHASSEE COMMERCIAL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3043 8419 3031 8426 3041 8454 3059 8444 TIME...MOT...LOC 1854Z 117DEG 14KT 3041 8429 TD
Special weather statement, May 14, 2:06 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 306 PM EDT THU MAY 14 2015 FLZ013-014-026-141945- INLAND GULF FL-INLAND GULF FL-CALHOUN FL-LIBERTY FL- 306 PM EDT THU MAY 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CALHOUN...NORTH CENTRAL GULF COUNTIES IN THE PANHANDLE OF FLORIDA AND WEST CENTRAL LIBERTY COUNTIES IN THE BIG BEND OF FLORIDA UNTIL 345 PM EDT/245 PM CDT/... AT 306 PM EDT /206 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WEWAHITCHKA...OR 19 MILES EAST OF CALLAWAY...MOVING NORTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... STONEMILL CREEK...WEWAHITCHKA...SCOTTS FERRY...CHIPOLA PARK...CHIPOLA CUTOFF...KINARD...RED HILL AND LEWIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3018 8538 3036 8518 3018 8503 3003 8526 TIME...MOT...LOC 1906Z 235DEG 12KT 3015 8526 TD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:32 PM CDT | Special Marine Warning | TAE | 58 min | |
| May 14, 12:12 PM CDT | Special Weather Statement | TAE | Gadsden | 33 min |
| May 14, 12:52 PM CDT | Special Weather Statement | TAE | Liberty | 23 min |
| May 14, 1:21 PM CDT | Special Weather Statement | TAE | Calhoun | 39 min |
| May 14, 1:36 PM CDT | Special Weather Statement | TAE | Leon | 39 min |
| May 14, 1:55 PM CDT | Special Weather Statement | TAE | Leon | 50 min |
| May 14, 2:06 PM CDT | Special Weather Statement | TAE | Calhoun | 39 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.